Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8594738, 10 pages
https://doi.org/10.1155/2017/8594738
Research Article

Fuzzy Modeling for Uncertainty Nonlinear Systems with Fuzzy Equations

Departamento de Control Automatico, CINVESTAV-IPN (National Polytechnic Institute), Mexico City, Mexico

Correspondence should be addressed to Wen Yu; xm.vatsevnic.lrtc@wuy

Received 19 July 2016; Revised 26 October 2016; Accepted 21 December 2016; Published 22 January 2017

Academic Editor: Rosana Rodriguez-Lopez

Copyright © 2017 Raheleh Jafari and Wen Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raheleh Jafari and Wen Yu, “Fuzzy Modeling for Uncertainty Nonlinear Systems with Fuzzy Equations,” Mathematical Problems in Engineering, vol. 2017, Article ID 8594738, 10 pages, 2017. https://doi.org/10.1155/2017/8594738.